Are you running a temperature?
I picked up some Benadryl. I'm noticing it spreading throughout my entire face. It's itching too. IF I've been getting the drug, I would have received the same dose the last 3 times. Thing is, I've noticed my frequency cut down but NOT my pain. So PART of me thinks I MIGHT be getting the drug (but it's the induction period and NO ONE knows who is getting what except the pharmaceutical) and this MIGHT be what's causing it. This is WEIRD... The only medicine I've added in the past few weeks is hydrocloriathiazide for my blood pressure....I never even had an allergic reaction to Remicade... so hmm....this is just more then dry skin, though when I think back to when it REALLY started, it FELT like dry skin... and since it's really cold and dry, it did NOT surprise me...
Any other ideas? I know biologics can sometimes cause allergic reactions, so that is why I'm cluing into to ABT-874. Again, I emailed the researched and phoned my family practioner. But, will probably call the GI tomorrow (though I doubt they are in) or either wait it out until Friday unless it gets worse before then...
Might sound weird, but would a rapid taper off Pred cause this? I wouldn't think so, but weirder things have happened!
- Age: 26
Crohn's - Dx Nov 05
Failed Remicade, moving onto a Clinical Trial called ABT-874 - Tentative start date - 10/2/08 - 10/16/08 - Infusion, every 4 weeks.
IVF #1 (In-Vitro Fertilization) - Failed
IVF #2 - IVIg, Heparin, Baby Aspirin - TWIN GIRLS!!!
Reagan Dawn - 8/2/07 - Lived 1 hour 27 minutes due to Cloaca, NOT affiliated with my Crohn's
Addison Maria - 8/2/07 - 13 months old